# SDR 95ZZZW433

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- System (JASC): 2560 · Emergency Equipment
- Part: Pivot Bolt
- Part number: BACB30P04P6
- Condition: Missing
- Location: Door L4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - L4 DOOR SLIDE POSITION RETRACTABLE DOOR INDICATOR FAILED TO EXTEND WHEN DOOR IN ENGAGED POSITION.  REPLACED PIVOT BOLT ASSEMBLY PER MM.  OPERATIONAL CHECK OK.
